# SDR ASAA2015040911290

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,404 hours, 8,178 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC LOCKED UP.  ALTITUDE SHOWS 50,000 FT SEL SPD, NO VSPD, FD AND LG ALT FLAGS ON BOTH ATTITUDE DISPLAYS.  INITIALLY HAD FMC DISAGREE AND FOLLOWED QRH PROCEDURE.  FMC DISAGREE WENT AWAY BUT OTHER INDICATIONS REMAINED.  ACFT GROUNDED.  FOUND THAT MCP HAD LOCKED UP AFTER QRH PROCEDURE. RE-SET CB'S FOR MCP P18-1, D-1, D-2, D-3, D-5 AND E-1. P6-2 B-1, B-3, B-4 AND C-3. MCP OPS NORMAL.  PERFORMED MCP TEST 22-11-34-740-801.  TESTS OK.
